MAUDE Adverse Event Report: HTL-STREFA S.A. DROPSAFE; PEN NEEDLE

HTL-STREFA S.A. DROPSAFE; PEN NEEDLE
Model Number 31G X 6MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lack of samples from customer level.
 
Event or Problem Description
'i was just made aware of a needle stick that occurred in our (b)(6) facility using one of the drop safe pen needles that came out of the side of the device.Additional details - here is the info regarding the needle stick:.The nurse - she was attempting to remove the used needle at the end of the insulin pen, the needle was bent through one of the opening on the drop safe pen needles and it came out of the side of the device.She quickly reported and showed the supervisor what had happened.We sent her to (b)(6) lab for blood draw and the first round of results were negative.She will follow the serial lab testing protocol until completed'.

Brand Name
DROPSAFE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow 95-03 5
PL  95-035
MDR Report Key9271437
Report Number9613304-2019-00077
Device Sequence Number16171619
Product Code FMI
UDI-Device Identifier05907996091584
UDI-Public(01)05907996091584(17)220601(10)Z55M8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2022
Device Model Number31G X 6MM
Device Catalogue Number8162
Device Lot NumberZ55M8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date11/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;